| Catalog Number |
2C6256 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the manifold of a clearlink system continu-flo solution set used for anesthesia snapped in half which resulted in a leak.Intravenous fluid saturated a patient while awaiting surgery.The patient's gown and bed were found wet with lactated ringer's solution which required a linen change.The set and bag of intravenous solution were changed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h3, h4, h6, h10, h10: the actual device was not available; however, two photographs of the sample were provided for evaluation.The returned photographs were reviewed, and reported condition could not be refused or confirmed.The reported condition could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.